MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (XS); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC4 (XS); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780061
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infectious Otitis Externa (4814)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.The manufacturer has initiated a follow up to receive more information about the incident.A follow up report will be submitted upon availability of new information.
 
Event or Problem Description
The device was in use for 59 days.The device was removed from the patient's ear during a scheduled removal appointment.After the removal, the ent observed infection in the patient's ear.The patient was prescribed antibiotics to treat the ear.
 
Additional Manufacturer Narrative
The hcp reported that the patient visited ent and saw the hcp a day after, and got a new lyric device inserted.The hcp did not answer to additional questions, but this response indicates that the patient's ear must have qualified for lyric insertion.The device is not available for the analysis.The risk of accumulation of moisture in the ear due to device's design and sealed fit in the ear has been already considered in the accompanying risk file.The ifu contains information about common side effects such as e.G.Ear pain, moisture and blisters, as well as, information on contraindications and referral criteria.This is the final report.

Brand Name
PHONAK LYRIC4 (XS)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key21355072
Report Number3005085999-2025-00002
Device Sequence Number13012650
Product Code ESD
UDI-Device Identifier07613389250879
UDI-Public(01)07613389250879
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale